# SDR REXA2018071600617

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 26,618 hours, 24,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WON'T TEST. R&R LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECK GOOD.
